# SDR ASAA0741787

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 34,522 hours, 18,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2468
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FORE FLAP UPPER CAMBER HAS 2 EACH DENTS.  RECORDED AND DOUBLER OVER LAY PER SRM 51-70-10.
